# SDR AALA20110124TUL09

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 52,094 hours, 24,962 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT PSP-ORD CREW REPORTED AIRFOIL ANTI-ICE ABNORMAL INDICATIONS.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ICE PROTECTION PRESSURE REGULATING VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
